# SDR AALA20050655

- Difficulty date: October 5, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AISLE EMERGENCY LIGHT ON RIGHT HAND SIDE SECOND FROM AFT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK FOR AISLE EMERGENCY LIGHT ON RIGHT HAND SIDE SECOND FROM AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
